TARU PUBLICATIONS
Author

Isha

Department of Mathematics, Gharuan, Chandigarh University, Mohali, Punjab, 140413, India

Published papers
1
Citations
1
Views
250
Downloads
139

Publications

1 paper
Open Access Research Article·pp. 1773–1779·Vol. 27, Issue 8Dec 2024

Common fixed point theorems satisfying rational contraction in partially ordered metric space

Isha, Naveen Mani, Anjana, Reeta Bhardwaj

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2040

In this paper: Our main purpose in this article to established some results on fixed point for two maps which are non-continuous, non-compatible and non- commutative. We obtain our result without using completeness...

AbstractReferencesFull Text PDF (390 KB)Views: 250Downloads: 139Citations: 1